# SDR AALA201602179006

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 71,659 hours, 10,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539125
- Part serial: AU1301
- Condition: Partial Deploy
- Location: L2 Door
- Part time: 15,282 hours, 2,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  2L DOOR WAS OPENED SLIGHTLY WITH THE DOOR SLIDE ARMED, PARTIAL DEPLOYMENT.  REPLACED L2 DOOR SLIDE IAW AMM 25-62-41-400.
